# SDR I5PA2022092175704

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,349 hours, 33,717 cycles
- System (JASC): 2610 · Detection System
- Part: Blower
- Part number: 033638
- Part serial: A04052
- Condition: Faulty
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT DET FAN STATUS MESSAGE. R/R AFT BLOWER ASSEMBLY.
